×

zbMATH — the first resource for mathematics

On a boundary value problem for a nonlinear second-order differential equation. (English) Zbl 0242.34024

MSC:
34B15 Nonlinear boundary value problems for ordinary differential equations
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] BEBERNES J. W.: A subfunction approach to boundary value problems for ordinary differential equations. Pacif. J. Math., 13, 1963, 1053-1066. · Zbl 0126.29701
[2] JACKSON L. K.: Subfunctions and differential inequalities. Advances in Math., 2, 1968, 307-363. · Zbl 0197.06401
[3] ŠEDA V.: On an application of Stone’s theorem in the theory of differential equations. Časop. pěstov. mat.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.